# SDR SIMA20130930015

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 27,804 hours, 23,066 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Loose
- Location: A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SWITCH FOR PAC 1 FELL OUT, AND SMOKE WAS COMING OUT OF OPENING.  PAC 1 SWITCH REINSTALLED IAW AMM 20-13-04.  INTERNAL INSPECTION FOR OVERHEAT CARRIED OUT. NO FAULT NOTED.
